Health

In June I was diagnosed with Ulcerative Colitis that turned into a nightmare of a flare just before Thanksgiving.  I am now on many medications, one of which is Prednisone, which is wreaking havoc on me.  It wasn’t so bad when I was taking 40 mg, but to get the inflammation down, I was bumped to 60 mg a day.  My face and abdomen are now changing shape, I’m having severe night sweats (from it and other meds) and now I’m having stabbing knee pain.  All to get rid of inflammation…how ironic that we’re given something to take to counteract one problem that leads to other problems.  Can’t wait to wean off of this stuff for sure!

Advertisements

2 Comments »

  1. 1
    ElizOF Says:

    Boy oh boy!!!! I know this all too well… I hope they wean you off that stuff soon. The side effects and weight gain is brutal. My heart hurts for you… Hope you continue to recover. Be Blessed!

    • 2

      Thank you! I hope they do as well. Unfortunately, it will probably be a few more months before the other medications completely kick in and they’re able to start weaning me off the prednisone.


RSS Feed for this entry

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: